# SDR 2008UALA02178

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056906
- Part serial: 1459
- Condition: Unserviceable
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE. FOUND FAULTY O-RING. REPLACED O-RING.
